MathSciNet Relay Station
MathSciNet bibliographic data
MR2552113 (2011a:42042) 42C05
Lubinsky, Doron S. A new approach to universality limits involving orthogonal polynomials. Ann. of Math. (2) 170 (2009), no. 2, 915–939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement